American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 77 found      Go to page: 1 2 3

[31] R. Lasser and J. Obermaier. A new characterization of ultraspherical polynomials. Proc. Amer. Math. Soc. 136 (2008) 2493-2498. MR 2390518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ahmed I. Zayed. A generalization of the prolate spheroidal wave functions. Proc. Amer. Math. Soc. 135 (2007) 2193-2203. MR 2299497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Luis Daniel Abreu. Functions $q$-orthogonal with respect to their own zeros. Proc. Amer. Math. Soc. 134 (2006) 2695-2701. MR 2213749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yang Chen and Mourad Ismail. Jacobi polynomials from compatibility conditions. Proc. Amer. Math. Soc. 133 (2005) 465-472. MR 2093069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. Kupin. On a spectral property of Jacobi matrices. Proc. Amer. Math. Soc. 132 (2004) 1377-1383. MR 2053342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Christopher Meaney. Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions. Proc. Amer. Math. Soc. 131 (2003) 3123-3128. MR 1992852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Leonid Golinskii. Mass points of measures on the unit circle and reflection coefficients. Proc. Amer. Math. Soc. 131 (2003) 1771-1776. MR 1955264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Franz Peherstorfer and Peter Yuditskii. Asymptotics of orthonormal polynomials in the presence of a denumerable set of mass points. Proc. Amer. Math. Soc. 129 (2001) 3213-3220. MR 1844996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Yuan Xu. A note on summability of multiple Laguerre expansions. Proc. Amer. Math. Soc. 128 (2000) 3571-3578. MR 1778279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ahmed I. Zayed. Pointwise convergence of a class of non-orthogonal wavelet expansions. Proc. Amer. Math. Soc. 128 (2000) 3629-3637. MR 1695334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Dimitar K. Dimitrov and Walter Van Assche. Lamé differential equations and electrostatics. Proc. Amer. Math. Soc. 128 (2000) 3621-3628. MR 1709747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Marc-Olivier Gebuhrer and Ryszard Szwarc. On symmetry of discrete polynomial hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1705-1709. MR 1476129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Katsunori Iwasaki and Hiroyuki Kawamuko. A combinatorial formula of Leibniz type with application to Gegenbauer's polynomials. Proc. Amer. Math. Soc. 127 (1999) 29-33. MR 1476139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yuan Xu. Summability of Fourier orthogonal series for Jacobi weight functions on the simplex in $\mathbb{R}^d$. Proc. Amer. Math. Soc. 126 (1998) 3027-3036. MR 1452834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] K. Pan. Asymptotics for Sobolev orthogonal polynomials with coherent pairs: The Jacobi case, type 1. Proc. Amer. Math. Soc. 126 (1998) 2377-2388. MR 1443401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] A. Cachafeiro and F. Marcellan. Convex linear combinations of sequences of monic orthogonal polynomials. Proc. Amer. Math. Soc. 126 (1998) 2323-2331. MR 1443374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Qingtang Jiang. Rotation invariant ambiguity functions. Proc. Amer. Math. Soc. 126 (1998) 561-567. MR 1443157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Chen Di-Rong. On the existence and constructions of orthonormal wavelets on $L_2(\mathbb R^s)$. Proc. Amer. Math. Soc. 125 (1997) 2883-2889. MR 1396974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Christian Berg and Antonio J. Duran. Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde . Proc. Amer. Math. Soc. 125 (1997) 523-530. MR 1353377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ferenc Móricz and Károly Tandori. An improved Menshov-Rademacher theorem. Proc. Amer. Math. Soc. 124 (1996) 877-885. MR 1301040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] A. de Médicis and D. Stanton. Combinatorial orthogonal expansions. Proc. Amer. Math. Soc. 124 (1996) 469-473. MR 1317035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Deok H. Kim and Kil H. Kwon. On a conjecture by Karlin and Szegö. Proc. Amer. Math. Soc. 124 (1996) 227-231. MR 1301033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] A. Sri Ranga. Symmetric orthogonal polynomials and the associated orthogonal $L$-polynomials . Proc. Amer. Math. Soc. 123 (1995) 3135-3141. MR 1291791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Paul Nevai and Walter Van Assche. Remarks on the $(C,-1)$-summability of the distribution of zeros of orthogonal polynomials . Proc. Amer. Math. Soc. 122 (1994) 759-767. MR 1204382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Vilmos Totik. Orthogonal polynomials with ratio asymptotics . Proc. Amer. Math. Soc. 114 (1992) 491-495. MR 1065095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 77 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia